# SDR ASAA2023100145393

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 26,696 hours, 8,331 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE FMC MESSAGE APPEARED ON BOTH FMC SCRATCHPADS AND MAP DISPLAYS AFTER LANDING. MESSAGE DISAPPEARED WITH SHUTDOWN CHECK. GROUNDED - YES. PERFORMED FIM TASK 34-61 836 - CYCLED FMC. ALIGNED ADIRUS - NO FAULT MESSAGE DISPLAYED. AIRCRAFT OK FOR SERVICE.
